Bernhard Burgstaller

 

Mathematik am BORG Gastein

 

bernhardburgstaller@yahoo.de

 


  Title Journal Coauthors
  Operatorraeume und die Nichtnuklearitaet von B(H), gezeigt von Junge/Pisier (( Master Thesis ))  
  Doob-Meyer decomposition of Hilbert space valued functions and annihilating subspaces in C(K) (( PhD-Thesis ))  
  Doob-Meyer decomposition of Hilbert space valued functions J. Theoret. Prob., Vol 16., No. 4, 877-898 (2003)  
  Annihilating probability measures under constraints Quaest. Math., 29, 395-405 (2006)  
  Some multidimensional Cuntz algebras Aequationes Math., 76, 19-32 (2008)  
  Doob-Meyer decomposition of L^p valued submartingales Bull. Austral. Math. Soc., Vol 69, 227-235 (2004)  
  The uniqueness of Cuntz-Krieger type algebras J. reine angew. Math., 594, 207-236 (2006)  
Slightly larger than a graph C^*-algebra Israel J. Math., Vol 144, 1-14 (2004)  
Notes on Cuntz-Krieger uniqueness theorems and C^*-algebras of labelled graphs Quaest. Math., 32, 229-240 (2009)
A class of higher rank Exel-Laca algebras Acta Sci. Math., 73, 209-235 (2007)  
On partial crossed products and Cuntz-Krieger type algebras Acta Sci. Math., 71, 643-661 (2005)  
The K-Theory of some higher rank Exel-Laca algebras J. Australian Math. Soc., 84, 21-38 (2008)  
On graph- and Cuntz-Krieger type algebras preprint Gwion D. Evans
On certain properties of Cuntz-Krieger type algebras preprint Gwion D. Evans
  Stability of a sigma_p-unital continuous field algebra J. Funct. Anal., 248, 303-316 (2007) Ping W. Ng
  The exactness of certain randomized C^*-algebras to appear in Illinois J. Math.

  The K-theory of certain C^*-algebras endowed with gauge actions J. Funct. Anal. 256, No. 6, 1693-1707 (2009)

  Notes on the nuclearity of random subalgebras of O_2 Monatshefte f. Math. 157, No. 1, 1-11 (2009)

  Representations of crossed products by cancelling actions and applications to appear in Houston J. Math.  
  A Cuntz--Krieger uniqueness theorem for semigraph C^*-algebras preprint  
  K-theory of free semigraph C^*-algebras preprint  
  The average distance between two points Bull. Austral. Math. Soc. 80, 353-359 (2009) Friedrich Pillichshammer
  Equivariant KK-theory for semimultiplicative sets New York J. Math. 15, 505-531 (2009)  
  A descent homomorphism for semimultiplicative sets to appear in Rocky Mountain J. Math.  
  Equivariant KK-theory of r-discrete groupoids and inverse semigroups preprint  
  A Green-Julg isomorphism for inverse semigroups preprint  

 

 

Slides to talk    The exactness of certain randomized C^*-algebras   held in  Münster April 2006

Slides to talk    Equivariant KK-theory for semimultiplicative sets   held in  Copenhagen October 2009

Slides to talk    Equivariant KK-theory for inverse semigroups   held in  Göttingen October 2010   /   (Similarly  Bucharest  April 2011)

 

 

Go here to my Commodore site